Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 307245, 19 pages
http://dx.doi.org/10.1155/2010/307245
Research Article

Convergence Theorems on a New Iteration Process for Two Asymptotically Nonexpansive Nonself-Mappings with Errors in Banach Spaces

Department of Mathematics, Faculty of Science, Ataturk University, Erzurum 25240, Turkey

Received 21 October 2009; Accepted 20 January 2010

Academic Editor: Guang Zhang

Copyright © 2010 Murat Ozdemir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. O. Osilike and S. C. Aniagbosor, “Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings,” Mathematical and Computer Modelling, vol. 32, no. 10, pp. 1181–1191, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. E. Chidume, E. U. Ofoedu, and H. Zegeye, “Strong and weak convergence theorems for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 364–374, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K.-K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. H. Khan and W. Takahashi, “Approximating common fixed points of two asymptotically nonexpansive mappings,” Scientiae Mathematicae Japonicae, vol. 53, no. 1, pp. 143–148, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. H. Khan and N. Hussain, “Convergence theorems for nonself asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2544–2553, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Qin, Y. Su, and M. Shang, “Approximating common fixed points of non-self asymptotically nonexpansive mapping in Banach spaces,” Journal of Applied Mathematics and Computing, vol. 26, no. 1-2, pp. 233–246, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Wang, “Strong and weak convergence theorems for common fixed point of nonself asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 550–557, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Shahzad, “Approximating fixed points of non-self nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 6, pp. 1031–1039, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Thianwan, “Weak and strong convergence theorems for new iterations with errors for nonexpansive nonself-mapping,” Thai Journal of Mathematics, vol. 6, no. 3, pp. 27–38, 2008. View at Google Scholar · View at MathSciNet
  12. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. F. Senter and W. G. Dotson, “Approximating fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 44, pp. 375–380, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Maiti and M. K. Ghosh, “Approximating fixed points by Ishikawa iterates,” Bulletin of the Australian Mathematical Society, vol. 40, no. 1, pp. 113–117, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet